# SDR P5CA2009061601600

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 37,031 hours, 6,126 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND CHECK, FOUND NR 26 VARIABLE CHAMBER FLAP FOLDING NOSE HAS A DENT 3 INCH BY 1/3 INCH WITH A DEPTH OF 1/4 INCH.  TIME LIMITED REPAIR ACCOMPLISHED PER EO 4457A194 PART 1.  SEALANT AND ALUMINUM FOIL TAPE APPLIED.
